Skip to content
My WebMD Sign In, Sign Up
male with a yeast infection, and blood in urine,
avatar
okwhy posted:
OK, so I am a male that has had UTI's at the drop of a hat, I recently had urethra surgery to replace a section that has collapsed. this has caused me to have a odd looking stomach due to having to push my urine out for years. since then I have continued to have the same infections, Now last week my GP gave me a script for Cipro,, I had a issue 2 days later with heavy blood in my urine, It started with a solid blood followed by urine. Drank allot of water and it went away ( the heavy blood flow ). My GP had gone on vacation, as did I, Long drive home 8 hrs, and it has started again today, there seems to be some blood clots coming out as well.

My GP gave ,me a new script for FLUCONAZOLE, this is used to treat a yeast infection is what I have...

Some history for you
I am 51 year old male, I have diabetes and take both pill and insulin.. LANTIS 140 mg 2 times per day. metformen 1000mg 2 times per day. border line cholesterol issues, taking meds for that. take blood pressure meds to make sure I do not get that...
Reply
 
avatar
counterso responded:
First of all, your GP has NO BUSINESS treating you for a urologic condition. Second, profuse blood in your urine is an EMERGENCY and you should have immediately called the hospital or your doctor's emergency number.

See a urologist immediately. You have a physical abnormality that leads to frequent urinary tract infections. Long-term antibiotics will probably ruin your immune system. Talk to your urologist about a long-term risk reduction plan like taking TheraCran twice a day, plus addressing other contributing factors that may be present (like yeast or other things).

It sounds like you must have a horrible diet, and that will be part of stabilizing your multiple concerns.


Spotlight: Member Stories

i am a 25 year old male and i have alot of medical problems.To start with i have rhumatoid arthritis, bulging discs and degenerative disc disease in m...More

Helpful Tips

Skin burning in my left waist area at belt level
Does any professional know about a condition with symptoms of skin burning in my left waist area at pants belt level? I have had this for ... More
Was this Helpful?
43 of 64 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.